# SDR SIMA200735305

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 9,666 hours, 8,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND, DOUBLER PLATE BETWEEN RIGHT HAT BEAM AND FLOORBEAM 21 IS CORRODED.  REPLACED DOUBLER PLATE IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
